# SDR R61A201809270979

- Difficulty date: September 18, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 11,643 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 CENTER SHEAR PANEL. REMOVED AND REPLACED SHEAR PLATE REF SRM 51-40-08, APPLIED SURFACE PROTECTION TO SHEAR PANEL REF SRM 51-23-05,51-23-06-51-23-07. SEE EAMS W/O H6442 SN 186 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
